# SDR FDKA200705221

- Difficulty date: May 22, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N809LR
- Make and model: Dhav DHC8101
- Aircraft serial: 083
- Aircraft time: 46,521 hours, 37,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6182 JFK (1309 PHX LCL) - CREW REPORTED THE FLOOR AFT FLOOD LIGHT INOP.  MX RELAMPED.
